Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
Papers
Stability Analysis of Linear Multi-Agent Systems with Time Delays
Keita YanagizawaTakayuki WadaYasumasa Fujisaki
Author information
JOURNALS OPEN ACCESS

2017 Volume 30 Issue 6 Pages 238-243

Details
Abstract

A stability condition is investigated for linear multi-agent systems with time delays. The condition is represented as a region in the complex plane where all of the eigenvalues of the agent interconnection matrix must exist. The region is specified by the transfer function of the agent. Furthermore, by employing the stability condition, a consensus condition is also investigated for directed networks of dynamic agents each of which is described by a linear time invariant system with a time delay.

Information related to the author
© 2017 The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top